1 doctor weighed in:

Have c. Diff. 3 day on vanco. Stools been watery. Now it's soft sticky. Looks brown green. Slight abdominal pain discomfert.

1 doctor weighed in
Dr. Yash Khanna
Family Medicine

In brief: SEEMS YOU ARE BETTER

It seems that you are responding to the treatment and getting better.Your stools are getting formed even though they are soft but not watery and abdominal discomfort will get better with the treatment.
You are on right therapy and should follow your doctors advice.

In brief: SEEMS YOU ARE BETTER

It seems that you are responding to the treatment and getting better.Your stools are getting formed even though they are soft but not watery and abdominal discomfort will get better with the treatment.
You are on right therapy and should follow your doctors advice.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors